# SDR FDEA202506160965

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,268 hours, 28,756 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Rib
- Part number: A5724081101401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG SUPPORT WING RIB 5 FWD LUG CORROSION NOTED REPAIR PER E.A. 6-5710-T0383717 AND AIRBUS DRAWING R57240425.
